Severe peritoneal sepsis

Watters, David 1988, Severe peritoneal sepsis, Bailliere's clinical tropical medicine and communicable diseases, vol. 3, no. 2, pp. 275-300.


Title Severe peritoneal sepsis
Author(s) Watters, DavidORCID iD for Watters, David orcid.org/0000-0002-5742-8417
Journal name Bailliere's clinical tropical medicine and communicable diseases
Volume number 3
Issue number 2
Start page 275
End page 300
Total pages 26
Publisher Baillieere Tindall
Place of publication Philadelphia, Pa.
Publication date 1988-12-01
ISSN 0950-3587
Language eng
HERDC Research category CN.1 Other journal article
Copyright notice ©1988, Baillieere Tindall
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100033

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 5 Abstract Views  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 14:07:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.